# SDR FDEA201905251530

- Difficulty date: May 25, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFJ7013501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT BILGE, CORROSION ON CARGO TRACK, STA 1781 L42 RT. (MARKED) REPAIRED PER EA T8-5321-T0347816 P1,P2.
